Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I started having sharp shooting pains in one breast after HCG diet

Been on the HCG diet drops for 13 days and I started having sharp shooting pains in one breast -- is this related or could it be to increase in caffeine intake as I only drink cofee,tea or water ?
Asked On : Sun, 30 Jan 2011
Answers:  2 Views:  910
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
I had the exact same thing happen after the first 48 hours on HCG! I stopped it immediately and took DIM, and extra Vitamin E. It took a week before I could stop the DIM and not have pain. My breasts had also swelled up.
I had my ovaries removed years ago, so it was not due to menstral cycles.
I did have breast pain when my replacement testosterone levels were too high years ago, but never like I did on the HCG. The HCG was awful, the pain woke me up from my sleep!
It has also greatly increased my husbands testicles! That worries me, but he has continued with the drops. His excess weight problems are greater than the swelling, I guess.
Lugal's iodine drops are great for helping with breast lumps, along with Vitamin E and DIM for ladies with genetic tendencies toward Breast C.
Answered: Mon, 21 Feb 2011
Homeopath Dr. KOMAL vig's  Response
hello.. yes it can b due to the drops u r using it as the pain started after taking it .. discontinue it for some day n see the result .. if the symptom still persist consult ur doctor .. god bless..
Answered: Mon, 21 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor